# SDR FDEA201312162996

- Difficulty date: December 16, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 88,126 hours, 27,879 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0831
- Condition: Faulty
- Location: L1 Door
- Part time: 3,964 hours, 2,542 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED ON DOOR OPENING.  DOOR FOUND IN ARMED POSITION, DOOR ASSIST BOTTLE FIRED.  SLIDE REMOVED FROM ACFT TO OPERATE IAW MEL 52-11-01-A.  L1 DOOR SLIDE INOPERATIVE.  L1 DOOR SLIDE EMERGENCY RESERVOIR REPLACED IAW AMM  52-11-30-004-037.  L1 DOOR SLIDE REPLACED IAW AMM 25-66-01-4.
